A 47-year-old female asked:
having tamoxifen since 2013, mum just got her period after having none in the last 18 months/ brown to red bleeding with same pain she gets habitually?
1 doctor answer • 2 doctors weighed in
Specializes in Obstetrics and Gynecology
Worrisome: After menopause( defined as 12 mo.without a period) any bleeding is abnormal after menopause. This is especially worrisome because of the tamoxifen which does stimulate the growth of the uterine lining. Fortunately, although this can lead to cancer, bleeding usually occurs before cancer so cancer can be prevented. She needs to see her doctor soon.
3780 viewsReviewed >2 years ago
Last updated Aug 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.